# SDR SWIA202158526

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON GALLEY SERVICE DOOR SILL FLOOR SUPPORT ANGLE. AREAS MARKED. (FS 319.70 Â€“ 349.00)     (C-CHECK RO 5/25/2021)    REMOVED AND INSTALLED NEW ANGLE AT SERVICE DOOR SILL. REF: CRJ-900 S.R.M.51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG-SH670-31986 REV-NC. COMPLIED WITH TASK CARD 51-900-1002-SKY
